On the geometry of convex sets.

Maria Moszyńska

Mathematica Applicanda (2004)

  • Volume: 32, Issue: 46/05
  • ISSN: 1730-2668



How to cite


Maria Moszyńska. "On the geometry of convex sets.." Mathematica Applicanda 32.46/05 (2004): null. <http://eudml.org/doc/292603>.

abstract = {.},
author = {Maria Moszyńska},
journal = {Mathematica Applicanda},
keywords = {Convex sets without dimension restrictions},
language = {eng},
number = {46/05},
pages = {null},
title = {On the geometry of convex sets.},
url = {http://eudml.org/doc/292603},
volume = {32},
year = {2004},

AU - Maria Moszyńska
TI - On the geometry of convex sets.
JO - Mathematica Applicanda
PY - 2004
VL - 32
IS - 46/05
SP - null
AB - .
LA - eng
KW - Convex sets without dimension restrictions
UR - http://eudml.org/doc/292603
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.